Shuanming Li
Shuanming Li
Verified email at unimelb.edu.au
Title
Cited by
Cited by
Year
On ruin for the Erlang (n) risk process
S Li, J Garrido
Insurance: Mathematics and Economics 34 (3), 391-408, 2004
3182004
On a class of renewal risk models with a constant dividend barrier
S Li, J Garrido
Insurance: Mathematics and Economics 35 (3), 691-701, 2004
1602004
On a general class of renewal risk process: analysis of the Gerber-Shiu function
S Li, J Garrido
Advances in Applied Probability 37 (3), 836-856, 2005
1092005
The distribution of the dividend payments in the compound Poisson risk model perturbed by diffusion
S Li
Scandinavian Actuarial Journal 2006 (2), 73-85, 2006
942006
On the probability of ruin in a Markov-modulated risk model
Y Lu, S Li
Insurance: Mathematics and Economics 37 (3), 522-532, 2005
872005
The Gerber–Shiu function in a Sparre Andersen risk process perturbed by diffusion
S Li, J Garrido*
Scandinavian Actuarial Journal 2005 (3), 161-186, 2005
862005
Moments of the dividend payments and related problems in a Markov-modulated risk model
S Li, Y Lu
North American Actuarial Journal 11 (2), 65-76, 2007
652007
On a class of discrete time renewal risk models
S Li*
Scandinavian Actuarial Journal 2005 (4), 241-260, 2005
652005
On the expected discounted penalty functions for two classes of risk processes
S Li, Y Lu
Insurance: Mathematics and Economics 36 (2), 179-193, 2005
622005
The maximum surplus before ruin in an Erlang (n) risk process and related problems
S Li, DCM Dickson
Insurance: Mathematics and Economics 38 (3), 529-539, 2006
592006
The Markovian regime-switching risk model with a threshold dividend strategy
Y Lu, S Li
Insurance: Mathematics and Economics 44 (2), 296-303, 2009
512009
The decompositions of the discounted penalty functions and dividends-penalty identity in a Markov-modulated risk model
S Li, Y Lu
ASTIN Bulletin: The Journal of the IAA 38 (1), 53-71, 2008
492008
Distributions of the surplus before ruin, the deficit at ruin and the claim causing ruin in a class of discrete time risk models
S Li*
Scandinavian Actuarial Journal 2005 (4), 271-284, 2005
482005
The perturbed compound Poisson risk model with two-sided jumps
Z Zhang, H Yang, S Li
Journal of Computational and Applied Mathematics 233 (8), 1773-1784, 2010
462010
A review of discrete-time risk models
S Li, Y Lu, J Garrido
RACSAM-Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales …, 2009
432009
Ruin probabilities for two classes of risk processes
S Li, J Garrido
ASTIN Bulletin: The Journal of the IAA 35 (1), 61-77, 2005
422005
The time of recovery and the maximum severity of ruin in a Sparre Andersen model
S Li
North American Actuarial Journal 12 (4), 413-425, 2008
322008
On a discrete time risk model with time-delayed claims and a constant dividend barrier
X Wu, S Li
Insurance markets and companies: analyses and actuarial computations, 50-57, 2012
29*2012
On a discrete time risk model with time-delayed claims and a constant dividend barrier
X Wu, S Li
Insurance markets and companies: analyses and actuarial computations, 50-57, 2012
29*2012
The Gerber–Shiu discounted penalty functions for a risk model with two classes of claims
Z Zhang, S Li, H Yang
Journal of Computational and Applied Mathematics 230 (2), 643-655, 2009
292009
The system can't perform the operation now. Try again later.
Articles 1–20